Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 17837, 15 pages

Stability of differential inclusions: A computational approach

Institute for Automation Technology (IFAT) Department of Electrical Engineering, Otto-von-Guericke University of Magdeburg, P.O. Box 4120, Magdeburg 39016, Germany

Received 8 October 2004; Revised 27 December 2004; Accepted 20 April 2005

Copyright © 2006 Vadim Azhmyakov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vadim Azhmyakov, “Stability of differential inclusions: A computational approach,” Mathematical Problems in Engineering, vol. 2006, Article ID 17837, 15 pages, 2006. doi:10.1155/MPE/2006/17837